# SDR CA071022010

- Difficulty date: September 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,087 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Part serial: 0036
- Condition: Venting
- Location: Hyd System
- Part time: 362 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) HYDRAULIC RESERVOIR VENTING. (TC NR 20071022010)
